MathSciNet Relay Station
MathSciNet bibliographic data
MR522052 (80g:90071) 90C05
Hačijan, L. G. A polynomial algorithm in linear programming. (Russian) Dokl. Akad. Nauk SSSR 244 (1979), no. 5, 1093–1096.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement